Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

White and purple spots around anus, white spots on eyelid, red bump on penis shaft. HIV symptom?

Hello. I am aware that I need to go to a doctor to get an accurate diagnosis, and I have never had an STD test either. But I have noticed spots, some white-ish and some purple-ish around my anus , and also a white spot type thing on my eye lid. This morning, I discovered a red bump on the shaft of my penis . Genital herpes? Symptom of HIV?
Asked On : Fri, 8 Feb 2013
Answers:  4 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Jan 2013
Hi,
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of Warts; caused by human papilloma virus.
Presence of whitish spot suggest the diagnosis.
Genital herpes or herpetic lesion anywhere in body is associated with severe pain along with blisters formation.
You should consult with dermatologist or internal medicine specialist and should go for thorough check up.
Exact diagnosis can be made only after clinical examination.
Treatment depends on diagnosed disease.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 8 Feb 2013
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Hi,
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of Warts; caused by human papilloma virus.
Presence of whitish spot suggest the diagnosis.
Genital herpes or herpetic lesion anywhere in body is associated with severe pain along with blisters formation.
You should consult with dermatologist or internal medicine specialist and should go for thorough check up.
Exact diagnosis can be made only after clinical examination.
Treatment depends on diagnosed disease.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 8 Feb 2013
I find this answer helpful
General & Family Physician Dr. Nsah Bernard's  Response
Dec 2012
Hello,

Thanks for posting on HCM
From your description, STD is a possibility and like you were suspecting Genital herpes is the most likely possibility given the symptom you have presented. What to do is you can apply acyclovir cream or steroid cream and lesion will be gone.
Another possibility is bacterial infection which can range from the common staph or strep to other STD germs like gonorrhea, syphilis, chlamydia etc.
HIV does not present as you described. You can not conclude HIV without doing a test. So do screening for STD including HIV.
Ones you practice unsafe sex, you should know that you are exposed to STDS
Wish you the best
Answered: Sat, 9 Feb 2013
I find this answer helpful
General & Family Physician Dr. Shoaib Khan's  Response
Hello and welcome to HCM.

At first you need to understand that a diagnosis cannot be made without visualizing the spots. But the closest assumption from your description would be herpes or human papillomavirus.

Please visit a doctor for both a physical examination as well as laboratory confirmation.

Best wishes.
Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor